American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Peter Lindqvist and Juan J. Manfredi. Note on a remarkable superposition for a nonlinear equation. Proc. Amer. Math. Soc. 136 (2008) 133-140. MR 2350398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Anders Björn, Jana Björn and Nageswari Shanmugalingam. A problem of Baernstein on the equality of the $p\mspace{1mu}$-harmonic measure of a set and its closure. Proc. Amer. Math. Soc. 134 (2006) 509-519. MR 2176020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shusen Ding. Two-weight Caccioppoli inequalities for solutions of nonhomogeneous $A$-harmonic equations on Riemannian manifolds. Proc. Amer. Math. Soc. 132 (2004) 2367-2375. MR 2052415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marc Troyanov. Solving the $p$-Laplacian on manifolds. Proc. Amer. Math. Soc. 128 (2000) 541-545. MR 1622993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yuan-chung Sheu. On a problem of Dynkin. Proc. Amer. Math. Soc. 127 (1999) 3721-3728. MR 1616617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1